MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. RIVAL PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. RIVAL PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number RV135410
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the malfunction was provided; therefore, a lot history review was performed.The sample was returned and evaluated.The balloon pinhole material rupture was identified.A definitive root cause could not be determined.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model rv135410 pta balloon dilatation catheter allegedly experienced balloon material rupture.This information was received from one source.Of the one balloon material rupture malfunction, one patient was involved with no patient consequence or impact.Patient's age, weight, and gender was not provided.

Brand Name
RIVAL PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9598155
Report Number2020394-2020-00551
Device Sequence Number3174933
Product Code LIT
UDI-Device Identifier00801741063404
UDI-Public(01)00801741063404
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberRV135410
Device Catalogue NumberRV135410
Device Lot NumberGFCU1966
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2019
Initial Report FDA Received Date01/16/2020
Patient Sequence Number1